[La fonctionnelle de Calabi sur une surface réglée]
On étudie la fonctionnelle de Calabi sur une surface réglée au-dessus d'une courbe de genre deux. Pour les polarizations qui n'admettent pas de métrique extrémale, on décrit le comportement d'une suite minimisante partitionnant la variété. On montre aussi que le flot de Calabi partant d'une métrique avec une symétrie appropriée produit une telle suite minimisante.
We study the Calabi functional on a ruled surface over a genus two curve. For polarizations which do not admit an extremal metric we describe the behavior of a minimizing sequence splitting the manifold into pieces. We also show that the Calabi flow starting from a metric with suitable symmetry gives such a minimizing sequence.
Keywords: Calabi functional, Calabi flow
Mot clés : fonctionnelle de Calabi, flot de Calabi
@article{ASENS_2009_4_42_5_837_0, author = {Sz\'ekelyhidi, G\'abor}, title = {The {Calabi} functional on a ruled surface}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {837--856}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {Ser. 4, 42}, number = {5}, year = {2009}, doi = {10.24033/asens.2110}, zbl = {1187.58020}, mrnumber = {2571959}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2110/} }
TY - JOUR AU - Székelyhidi, Gábor TI - The Calabi functional on a ruled surface JO - Annales scientifiques de l'École Normale Supérieure PY - 2009 SP - 837 EP - 856 VL - 42 IS - 5 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/asens.2110/ DO - 10.24033/asens.2110 LA - en ID - ASENS_2009_4_42_5_837_0 ER -
%0 Journal Article %A Székelyhidi, Gábor %T The Calabi functional on a ruled surface %J Annales scientifiques de l'École Normale Supérieure %D 2009 %P 837-856 %V 42 %N 5 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/asens.2110/ %R 10.24033/asens.2110 %G en %F ASENS_2009_4_42_5_837_0
Székelyhidi, Gábor. The Calabi functional on a ruled surface. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 42 (2009) no. 5, pp. 837-856. doi : 10.24033/asens.2110. https://www.numdam.org/articles/10.24033/asens.2110/
[1] Hamiltonian 2-forms in Kähler geometry. III. Extremal metrics and stability, Invent. Math. 173 (2008), 547-601. | MR | Zbl
, , & ,[2] Équations du type Monge-Ampère sur les variétés kählériennes compactes, Bull. Sci. Math. 102 (1978), 63-95. | MR | Zbl
,[3] Extremal Kähler metrics, in Seminar on Differential Geometry, Princeton (S. T. Yau, éd.), 1982. | Zbl
,[4] Calabi flow in Riemann surfaces revisited: a new point of view, Int. Math. Res. Not. 2001 (2001), 275-297. | MR | Zbl
,[5] Space of Kähler metrics. III. On the lower bound of the Calabi energy and geodesic distance, Invent. Math. 175 (2009), 453-503. | MR | Zbl
,[6] On the Calabi flow, Amer. J. Math. 130 (2008), 539-570. | MR | Zbl
& ,[7] The Calabi flow on toric Fano surfaces, preprint arXiv:0807.3984. | MR | Zbl
& ,
[8] Semi-global existence and convergence of solutions of the Robinson-Trautman (
[9] Remarks on gauge theory, complex geometry and
[10] Scalar curvature and stability of toric varieties, J. Differential Geom. 62 (2002), 289-349. | MR | Zbl
,[11] Conjectures in Kähler geometry, in Strings and geometry, Clay Math. Proc. 3, Amer. Math. Soc., 2004, 71-78. | MR | Zbl
,[12] Lower bounds on the Calabi functional, J. Differential Geom. 70 (2005), 453-472. | MR | Zbl
,[13] Moduli space of polarized algebraic manifolds and Kähler metrics, Sugaku Expositions 5 (1992), 173-191. | MR | Zbl
,
[14] Extremal solitons and exponential
[15] On the Calabi energy of extremal Kähler metrics, Internat. J. Math. 6 (1995), 825-830. | MR | Zbl
,[16] A momentum construction for circle-invariant Kähler metrics, Trans. Amer. Math. Soc. 354 (2002), 2285-2325. | MR | Zbl
& ,[17] Stability of extremal Kähler manifolds, Osaka J. Math. 41 (2004), 563-582. | MR | Zbl
,[18] An obstruction to the existence of constant scalar curvature Kähler metrics, J. Differential Geom. 72 (2006), 429-466. | MR | Zbl
& ,[19] Bounding scalar curvature and diameter along the Kähler Ricci flow (after Perelman), J. Inst. Math. Jussieu 7 (2008), 575-587. | MR | Zbl
& ,[20] Curvature flows on surfaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. 1 (2002), 247-274. | Numdam | MR | Zbl
,
[21] Extremal metrics and
[22] Extremal metrics and
[23] On Calabi's conjecture for complex surfaces with positive first Chern class, Invent. Math. 101 (1990), 101-172. | Zbl
,[24] Kähler-Einstein metrics with positive scalar curvature, Invent. Math. 130 (1997), 1-37. | Zbl
,[25] Extremal Kähler metrics on minimal ruled surfaces, J. reine angew. Math. 502 (1998), 175-197. | Zbl
,[26] On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math. 31 (1978), 339-411. | Zbl
,[27] The logarithmic Sobolev inequality along the Ricci flow, preprint arXiv:0707.2424, 2007.
,[28] A uniform Sobolev inequality under Ricci flow, Int. Math. Res. Not. IMRN 17 (2007), Art. ID rnm056. | Zbl
,- Relative K-polystability of projective bundles over a curve, Transactions of the American Mathematical Society, Volume 372 (2019) no. 1, pp. 233-266 | DOI:10.1090/tran/7556 | Zbl:1425.14036
- Regularity scales and convergence of the Calabi flow, The Journal of Geometric Analysis, Volume 28 (2018) no. 3, pp. 2050-2101 | DOI:10.1007/s12220-017-9896-y | Zbl:1406.53073
- On the extension and smoothing of the Calabi flow on complex tori, Discrete and Continuous Dynamical Systems, Volume 37 (2017) no. 12, pp. 6153-6164 | DOI:10.3934/dcds.2017265 | Zbl:1372.53065
- Asymptotic properties of extremal Kähler metrics of Poincaré type, Proceedings of the London Mathematical Society. Third Series, Volume 115 (2017) no. 4, pp. 813-853 | DOI:10.1112/plms.12052 | Zbl:1380.32023
- About canonical Kähler metrics on Mumford semistable projective bundles over a curve, Journal of the London Mathematical Society. Second Series, Volume 93 (2016) no. 1, pp. 159-174 | DOI:10.1112/jlms/jdv066 | Zbl:1344.53054
- The J-flow and stability, Advances in Mathematics, Volume 274 (2015), pp. 404-431 | DOI:10.1016/j.aim.2015.01.012 | Zbl:1370.53051
- Filtrations and test-configurations, Mathematische Annalen, Volume 362 (2015) no. 1-2, pp. 451-484 | DOI:10.1007/s00208-014-1126-3 | Zbl:1360.53075
- Parabolic flows in complex geometry, Acta Mathematica Vietnamica, Volume 39 (2014) no. 1, pp. 35-54 | DOI:10.1007/s40306-014-0046-3 | Zbl:1305.32014
- Extremal Kähler metrics on blow-ups of parabolic ruled surfaces, Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 3, pp. 481-516 | Zbl:1315.53083
- Local solution and extension to the Calabi flow, The Journal of Geometric Analysis, Volume 23 (2013) no. 1, pp. 270-282 | DOI:10.1007/s12220-011-9247-3 | Zbl:1259.53064
- Extremal Kähler metrics and energy functionals on projective bundles, Annals of Global Analysis and Geometry, Volume 41 (2012) no. 4, pp. 423-445 | DOI:10.1007/s10455-011-9292-y | Zbl:1237.53073
- The global existence and convergence of the Calabi flow on
, Journal of Functional Analysis, Volume 263 (2012) no. 4, pp. 1129-1146 | DOI:10.1016/j.jfa.2012.05.017 | Zbl:1262.32023 - The Calabi flow on Kähler surfaces with bounded Sobolev constant. I, Mathematische Annalen, Volume 354 (2012) no. 1, pp. 227-261 | DOI:10.1007/s00208-011-0723-7 | Zbl:1254.53097
- Complex Monge Ampere Equations, arXiv (2012) | DOI:10.48550/arxiv.1209.2203 | arXiv:1209.2203
- On the extension of Calabi flow on toric varieties, Annals of Global Analysis and Geometry, Volume 40 (2011) no. 1, pp. 1-19 | DOI:10.1007/s10455-010-9242-0 | Zbl:1220.53081
- Greatest lower bounds on the Ricci curvature of Fano manifolds, Compositio Mathematica, Volume 147 (2011) no. 1, pp. 319-331 | DOI:10.1112/s0010437x10004938 | Zbl:1222.32046
- The Kähler–Ricci flow on Hirzebruch surfaces, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011 (2011) no. 659 | DOI:10.1515/crelle.2011.071
- On the Extension of the Calabi Flow on Toric Varieties, arXiv (2011) | DOI:10.48550/arxiv.1101.0638 | arXiv:1101.0638
- Greatest lower bounds on the Ricci curvature of Fano manifolds, arXiv (2009) | DOI:10.48550/arxiv.0903.5504 | arXiv:0903.5504
- Local solution and extension to the Calabi flow, arXiv (2009) | DOI:10.48550/arxiv.0904.0978 | arXiv:0904.0978
- Lectures on Stability and Constant Scalar Curvature, arXiv (2008) | DOI:10.48550/arxiv.0801.4179 | arXiv:0801.4179
- The Calabi flow on Kähler surface with bounded Sobolev constant, arXiv (2007) | DOI:10.48550/arxiv.0710.5159 | arXiv:0710.5159
- Optimal test-configurations for toric varieties, arXiv (2007) | DOI:10.48550/arxiv.0709.2687 | arXiv:0709.2687
Cité par 23 documents. Sources : Crossref, NASA ADS, zbMATH